# SDR AALA2020072329006

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,715 hours, 8,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL AT FR68 AND STR23L, MEASURING L=0.534 IN, W=0.451 IN, D=0.05 IN. PERMANENT REINFORCING REPAIR ACCOMPLISHED WITH NESTING ANGLES IAW A321 SRM 53-41-14-300-001.
